Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Robert_325
Suboxone kick
  1. #1
    suomi1lapp is offline New Member
    Join Date
    Mar 2012
    Posts
    4

    Unhappy Suboxone kick

    Hey there! I've been taking painkillers for over 10 years- anything from percocet to fentanyl or dilaudid or h- and I finally landed on the suboxone boat a couple of years ago. I've been trying to get off of it this entire time (not so easy!) but the drug has it's little orange fingers wrapped around my throat.
    It is currently day 5 of my detox. I stopped on Friday after taking 2 sublingual films of 8mg suboxone- so I had been taking about 16 a day. I did not taper down, as I found in the past that this would cause me to also *ahem* "taper up" when I got uncomfortable. Thus my current predicament of having kicked a very large amount of sub in a very short time.
    It is my understanding that the symptoms are about to get worse. Swell. If anyone has any suggestions then please let me know. I am currently vomiting and nauseated/unable to eat, I have lost about 8 pounds in these 5 days, and I can't sleep. I also have the shakes and muscle aches. I've been taking lots of baths. Last night I woke up on the bathroom floor where I had fallen asleep next to the toilet while vomiting, and I found that my fiancé had covered my in blankets and slept in the other corner of the bathroom. Just about broke my heart. My current problem is dehydration- anything I swallow comes up. And before you mention the ER, let me remind you of my former junkie status... they don't treat me so well there. I've left with large bruises that covered both arms and had IVs placed in my shoulders as a last resort when all my veins were blown. I have family that is in the medical field and let me warn you- doctors and nurses hate addicts. HATE them. Will treat them with disrespect and sometimes disdain. So no, I really don't want to go to the hospital.
    Thank you for any help.

    [/B]
    Last edited by suomi1lapp; 03-23-2012 at 08:45 AM.

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by suomi1lapp View Post
    Hey there! I've been taking painkillers for over 10 years- anything from percocet to fentanyl or dilaudid or h- and I finally landed on the suboxone boat a couple of years ago. I've been trying to get off of it this entire time (not so easy!) but the drug has it's little orange fingers wrapped around my throat.
    It is currently day 5 of my detox. I stopped on Friday after taking 2 sublingual films of 8mg suboxone- so I had been taking about 16 a day. I did not taper down, as I found in the past that this would cause me to also *ahem* "taper up" when I got uncomfortable. Thus my current predicament of having kicked a very large amount of sub in a very short time.
    It is my understanding that the symptoms are about to get worse. Swell. If anyone has any suggestions then please let me know. I am currently vomiting and nauseated/unable to eat, I have lost about 8 pounds in these 5 days, and I can't sleep. I also have the shakes and muscle aches. I've been taking lots of baths. Last night I woke up on the bathroom floor where I had fallen asleep next to the toilet while vomiting, and I found that my fiancé had covered my in blankets and slept in the other corner of the bathroom. Just about broke my heart. My current problem is dehydration- anything I swallow comes up. And before you mention the ER, let me remind you of my former junkie status... they don't treat me so well there. I've left with large bruises that covered both arms and had IVs placed in my shoulders as a last resort when all my veins were blown. I have family that is in the medical field and let me warn you- doctors and nurses hate addicts. HATE them. Will treat them with disrespect and sometimes disdain. So no, I really don't want to go to the hospital.
    Thank you for any help.

    [/B]



    Jumping off 16mg of suboxone abruptly after doing it two years is asking for hell. You'll be lucky if you don't end up in a psych ward. You need to get more subs and taper off properly. The dehydration you speak of could place you at serious risk. Your brain and body are in for months of hell if you persist in this insanity approach to detox. God bless.
    Ashleyy likes this.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  3. #3
    Ashleyy is offline Member
    Join Date
    Feb 2012
    Location
    Oklahoma
    Posts
    153

    Default

    Please listen to Robert. Get back on Subs if you can and taper properly. For yourself, your fiancé, and all those you love.

    Good luck.
    Ashley

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22